# SDR IPXA2572537

- Difficulty date: March 14, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N5221
- Condition: Damaged
- Location: Bs 1692
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT FLOOR AREA,  BS 1692, LBL 18.  CORROSION BLENDED BEYOND LIMITS.  BLENDED CORROSION ORIG "T" .073 REMOVED .012, REMAINING .061. RESTORED FINISH IAW EA 120360 IR AND EO B757-5310-46393-A.
